Advanced Search
MyIDEAS: Login

Stochastic Optimal Growth with Unbounded Shock

Contents:

Author Info

  • Stachurski, J.

Abstract

This paper considers a neoclassical optimal growth problem where the shock that perturbs the economy in each time period is potentially unbounded on the state space. Sufficient conditions for existence, uniqueness and stability of equilibria are derived in terms of the primitives of the model using new techniques from the field of perturbed dynamical systems.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.economics.unimelb.edu.au/downloads/wpapers-00-01/777.pdf
Our checks indicate that this address may not be valid because: 404 Not Found (http://www.economics.unimelb.edu.au/downloads/wpapers-00-01/777.pdf [301 Moved Permanently]--> http://fbe.unimelb.edu.au/economics/downloads/wpapers-00-01/777.pdf). If this is indeed the case, please notify (Marisa Cerantola)
Download Restriction: no

Bibliographic Info

Paper provided by The University of Melbourne in its series Department of Economics - Working Papers Series with number 777.

as in new window
Length: 31 pages
Date of creation: 2001
Date of revision:
Handle: RePEc:mlb:wpaper:777

Contact details of provider:
Postal: Department of Economics, The University of Melbourne, 5th Floor, Economics and Commerce Building, Victoria, 3010, Australia
Phone: +61 3 8344 5289
Fax: +61 3 8344 6899
Email:
Web page: http://www.economics.unimelb.edu.au
More information through EDIRC

Related research

Keywords: ECONOMIC GROWTH ; ECONOMIC MODELS;

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. repec:rus:cemicf:358 is not listed on IDEAS
  2. Majumdar, Mukul & Zilcha, Itzhak, 1987. "Optimal growth in a stochastic environment: Some sensitivity and turnpike results," Journal of Economic Theory, Elsevier, vol. 43(1), pages 116-133, October.
  3. Quah, Danny T, 1996. " Convergence Empirics across Economies with (Some) Capital Mobility," Journal of Economic Growth, Springer, vol. 1(1), pages 95-124, March.
  4. Amir, Rabah, 1997. "A new look at optimal growth under uncertainty," Journal of Economic Dynamics and Control, Elsevier, vol. 22(1), pages 67-86, November.
  5. Donaldson, John B. & Mehra, Rajnish, 1983. "Stochastic growth with correlated production shocks," Journal of Economic Theory, Elsevier, vol. 29(2), pages 282-312, April.
  6. Duffie, Darrell, et al, 1994. "Stationary Markov Equilibria," Econometrica, Econometric Society, vol. 62(4), pages 745-81, July.
  7. Brock, W. A. & Majumdar, M., 1978. "Global asymptotic stability results for multisector models of optimal growth under uncertainty when future utilities are discounted," Journal of Economic Theory, Elsevier, vol. 18(2), pages 225-243, August.
  8. Mirman, Leonard J., 1973. "The steady state behavior of a class of one sector growth models with uncertain technology," Journal of Economic Theory, Elsevier, vol. 6(3), pages 219-242, June.
  9. Mirman, Leonard J, 1972. "On the Existence of Steady State Measures for One Sector Growth Models with Uncertain Technology," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(2), pages 271-86, June.
  10. Binder, Michael & Pesaran, M Hashem, 1999. " Stochastic Growth Models and Their Econometric Implications," Journal of Economic Growth, Springer, vol. 4(2), pages 139-83, June.
  11. Futia, Carl A, 1982. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Econometrica, Econometric Society, vol. 50(2), pages 377-408, March.
  12. Flam, S.D. & Evstigneev, I.V., 1997. "The Turnpike Property and the Central Limit Theorem in Stochastic Models of Economic Dynamics," Norway; Department of Economics, University of Bergen 171, Department of Economics, University of Bergen.
  13. Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
  14. Stachurski, J., 2000. "Asymptotic Stability of a Brock-Mirman Economy with Unbounded Shock," Department of Economics - Working Papers Series 746, The University of Melbourne.
  15. Laitner, John, 1981. "The steady states of a stochastic decentralized growth model," Journal of Economic Theory, Elsevier, vol. 24(3), pages 377-392, June.
  16. Carl Futia, 2010. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Levine's Working Paper Archive 497, David K. Levine.
  17. Binder, M. & Pesaran, M.H., 1996. "Stochastic Growth," Cambridge Working Papers in Economics 9615, Faculty of Economics, University of Cambridge.
  18. Green, Jerry R & Majumdar, Mukul, 1975. "The Nature of Stochastic Equilibria," Econometrica, Econometric Society, vol. 43(4), pages 647-60, July.
  19. Hopenhayn, Hugo A & Prescott, Edward C, 1992. "Stochastic Monotonicity and Stationary Distributions for Dynamic Economies," Econometrica, Econometric Society, vol. 60(6), pages 1387-406, November.
  20. Amir, R. & Evstigneev, I. V., 2000. "A functional central limit theorem for equilibrium paths of economic dynamics," Journal of Mathematical Economics, Elsevier, vol. 33(1), pages 81-99, February.
  21. Razin, Assaf & Yahav, Joseph A, 1979. "On Stochastic Models of Economic Growth," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(3), pages 599-604, October.
  22. Mirman, Leonard J. & Zilcha, Itzhak, 1975. "On optimal growth under uncertainty," Journal of Economic Theory, Elsevier, vol. 11(3), pages 329-339, December.
  23. Wang Yong, 1993. "Stationary Equilibria in an Overlapping Generations Economy with Stochastic Production," Journal of Economic Theory, Elsevier, vol. 61(2), pages 423-435, December.
  24. Tjalling C. Koopmans, 1963. "On the Concept of Optimal Economic Growth," Cowles Foundation Discussion Papers 163, Cowles Foundation for Research in Economics, Yale University.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:mlb:wpaper:777. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Marisa Cerantola).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.